Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation

Banasiak, Jacek and Lamb, Wilson (2011) Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 141 (03). pp. 465-480.

[img] PDF
momcoagrserev_2_.pdf
Preprint

Download (175kB)

    Abstract

    In this paper we give an elementary proof of the unique, global-in-time solvability of the coagulation-(multiple) fragmentation equation with polynomially bounded fragmentation and particle production rates and a bounded coagulation rate. The proof relies on a new result concerning domain invariance for the fragmentation semigroup which is based on a simple monotonicity argument.